# SDR SWAA2023121220090

- Difficulty date: November 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING WINDSCREEN LT SIDE PROTECTOR PLATE COMPT EMERGENCY EQUIPMENT AT FWD GALLEY AREA (2 EA) 2023-694155<[01] INSTALLED WINDSCREEN LT SIDE PROTECTOR PLATE COMPT EMERGENCY EQUIPMENT AT FWD GALLEY AREA (2 EA) IAW BOEING SOPM 20-50-12 REV. 56;[02] JOB COMPLETED
